Alert archive / Kansas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 528, NWS Goodland, KS

September 4, 2016Greeley County, Wichita County, Kansas

NWS Goodland, KS issued this severe thunderstorm warning at Sep 4, 2016, 3:15 PM MDT for Greeley County, Wichita County, Kansas. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 4, 2016, 3:15 PM MDT (21:15 UTC)
Expired
Sep 4, 2016, 4:00 PM MDT
In force
45 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Greeley County, KS, Wichita County, KS

The radar

The Goodland radar (KGLD), 93 km from the middle of the area, began a volume at 21:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 4, 2:24 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 9.3 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2016-09-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 392 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2016-09-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 395 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
392 J/kg
Mixed-layer CIN
-202 J/kg
Mixed-layer LCL
797 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
395 m²/s²
0-3 km storm-relative helicity
424 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

681 
WUUS53 KGLD 042115
SVRGLD
KSC071-203-042200-
/O.NEW.KGLD.SV.W.0528.160904T2115Z-160904T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
315 PM MDT SUN SEP 4 2016

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN GREELEY COUNTY IN WEST CENTRAL KANSAS...
  NORTHERN WICHITA COUNTY IN WEST CENTRAL KANSAS...

* UNTIL 400 PM MDT/500 PM CDT/

* AT 314 PM MDT/414 PM CDT/...A SEVERE THUNDERSTORM WAS LOCATED 4
  MILES EAST OF TRIBUNE...MOVING NORTHEAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...TRAINED WEATHER SPOTTERS. AT 312 PM MDT...A 60 MPH
           WIND GUST WAS REPORTED 1 MILES EAST OF TRIBUNE. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  LEOTI...TRIBUNE...HORACE...SELKIRK AND MARIENTHAL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3849 10181 3870 10153 3870 10133 3849 10119
      3835 10171
TIME...MOT...LOC 2114Z 232DEG 21KT 3848 10166 

HAIL...1.00IN
WIND...60MPH
 
$$

HUSTED
2 follow-up statements
924 
WWUS53 KGLD 042132
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
332 PM MDT SUN SEP 4 2016

KSC071-203-042200-
/O.CON.KGLD.SV.W.0528.000000T0000Z-160904T2200Z/
GREELEY KS-WICHITA KS-
332 PM MDT SUN SEP 4 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM
MDT/500 PM CDT/ FOR EAST CENTRAL GREELEY AND NORTHERN WICHITA
COUNTIES...

AT 331 PM MDT/431 PM CDT/...A SEVERE THUNDERSTORM WAS LOCATED 10
MILES NORTHEAST OF TRIBUNE...MOVING NORTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. AT 312 PM MDT...A 60 MPH WIND GUST WAS
         REPORTED 1 MILES EAST OF TRIBUNE.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
LEOTI...SELKIRK AND MARIENTHAL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3854 10169 3870 10153 3870 10133 3849 10119
      3847 10125 3845 10158
TIME...MOT...LOC 2131Z 232DEG 19KT 3853 10157 

HAIL...1.00IN
WIND...60MPH
 
$$

HUSTED
337 
WWUS53 KGLD 042149
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
349 PM MDT SUN SEP 4 2016

KSC071-203-042200-
/O.CON.KGLD.SV.W.0528.000000T0000Z-160904T2200Z/
GREELEY KS-WICHITA KS-
349 PM MDT SUN SEP 4 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM
MDT/500 PM CDT/ FOR EAST CENTRAL GREELEY AND NORTHWESTERN WICHITA
COUNTIES...

AT 348 PM MDT/448 PM CDT/...A SEVERE THUNDERSTORM WAS LOCATED 10
MILES NORTHWEST OF LEOTI...MOVING NORTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SELKIRK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3854 10169 3870 10153 3870 10133 3858 10125
      3850 10139 3845 10156 3845 10158
TIME...MOT...LOC 2148Z 228DEG 18KT 3858 10150 

HAIL...1.00IN
WIND...60MPH
 
$$

HUSTED

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 4, 2:03 PM MDT, 1 hour 12 minutes earlier.

Area forecast discussion, Sep 4, 2:03 PM MDT, 1 hour 12 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
203 PM MDT SUN SEP 4 2016

.SHORT TERM...(This evening through Monday)
Issued at 152 PM MDT Sun Sep 4 2016

Main concerns once again are thunderstorm coverage and heavy
rainfall/flash flooding/flooding concerns. Confidence is lowered
due to poor performance of models with yesterdays event, and some
model disagreement on how the evolution of tonight will pan out.
Air mass remains very moist and unstable. Area soundings this
morning showed precipitable water values near 1.5 inches.

A persistent instability/theta-e axis remains draped across the
center of the area from southwest to northeast. There one surface
boundary near the western end of the area and another draped over
the eastern end. PV/Satellite analysis show a decent shortwave
moving in from the southwest. At the same time all the models show
a right rear quadrant of the upper draped across the area. The
shortwave and jet lift move across the area from west/southwest to
the east through the evening.

Where the models are having trouble is where to put the
development. Some have it in the west and others in the east.
Considering that currently thunderstorms have developed and are
now moving into the western portion of the area, that looks to be
the way to go. Current trends favor the Rap and Hrrr.

So expect scattered thunderstorms producing heavy rainfall to move
across the area once again. Due to instability and shear in place,
severe looks likely as well. All in all a similar setup to the
last few days. So will keep the flash flood watch going with the
northeast portion of the area extremely susceptible to more
rainfall and flooding.

For Monday...with exception of jet lift, setup looks similar
tomorrow. Instability/moisture axis remains in the same place. So
more thunderstorms will be expected along with locally heavy
rainfall and possible severe.

.LONG TERM...(Monday night through Sunday)
Issued at 145 PM MDT Sun Sep 4 2016

Trough extends down out of western Canada all the say into the
southern portions of California Monday night into Tuesday morning
with high pressure over the southern Mississippi Valley. The surface
boundary draped from southwest to northeast across the CWA continues
to remain nearly stationary as we head through the day on Tuesday.
This will provide a focus for scattered thunderstorm activity
through the afternoon and into the evening once more with only
moderate instability and relatively weak upper level support
provided by passing shortwaves. A cold front will push through the
region later on Tuesday with slightly drier air behind it that will
linger into the middle to end of the week. Dry weather prevails
through Saturday with another, stronger cold front traversing the
region on Friday. Due to dry air in place preceding the front, PoPs
will be low across the CWA and should remain east of the region.

Afternoon high temperatures will be in the middle to upper 80s
Tuesday with a few 90 degree locations in the eastern portions of
the CWA. Slightly cooler highs prevail for Wednesday and Thursday
with highs in the middle 80s. Cold frontal passage will cool things
off a bit heading into Friday and Saturday with afternoon high
temperatures reaching the upper 70s to lower 80s.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 1136 AM MDT Sun Sep 4 2016

Generally clearing skies are being observed at both TAF sites with
VFR conditions at kgld and becoming VFR at KMCK. We will see
another chance of thunderstorms this afternoon at both locations
with a better chance at KMCK. Stayed with VCTS at KGLD due to
uncertainty with regards to the location of the TS initiation. A
relatively strong low level jet will form and bring LLWS to KMCK
beginning later this afternoon.

&&

.GLD Watches/Warnings/Advisories...
KS...Flash Flood Watch until midnight MDT /1 AM CDT/ tonight for
     KSZ001>004-013>016-027>029.

CO...NONE.
NE...Flash Flood Watch until midnight MDT /1 AM CDT/ tonight for
     NEZ079>081.

&&

SHORT TERM...BULLER
LONG TERM...TL
AVIATION...TL
Hazardous weather outlook, Sep 4, 10:46 AM MDT, 4 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1046 AM MDT SUN SEP 4 2016

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-051200-
YUMA COUNTY-KIT CARSON COUNTY-CHEYENNE COUNTY-CHEYENNE-RAWLINS-
DECATUR-NORTON-SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-
GREELEY-WICHITA-DUNDY-HITCHCOCK-RED WILLOW-
1046 AM MDT SUN SEP 4 2016 /1146 AM CDT SUN SEP 4 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO...
EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON
AND MOVE NORTHEAST THROUGH THIS EVENING. THREATS INCLUDE GOLF BALL
SIZE HAIL...DAMAGING WINDS...AND HEAVY RAINFALL. A FEW TORNADOES
WILL ALSO BE POSSIBLE. FLASH FLOODING MAY OCCUR RAPIDLY FOR
LOCATIONS THAT HAVE RECEIVED HEAVY RAINFALL RECENTLY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS PORTIONS
OF THE CENTRAL HIGH PLAIN REGION MONDAY AND TUESDAY. A FEW THESE
THUNDERSTORMS COULD BECOME SEVERE WITH LARGE HAIL...DAMAGING
WINDS...AND LOCALLY HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Local storm report, Sep 4, 9:29 AM MDT, 5 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
929 AM MDT SUN SEP 04 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0927 AM     FLOOD            3 NW MORLAND            39.37N 100.11W
09/04/2016                   GRAHAM             KS   LAW ENFORCEMENT

            SHERIFF DEPARTMENT CLOSED THE ACCESS ROADS TO ANTELOPE
            LAKE DUE TO WATER COVERING THE ROADS.

&&

TLYNCH
Special weather statement, Sep 4, 1:53 PM MDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
153 PM MDT SUN SEP 4 2016

COZ092-042015-
CHEYENNE COUNTY CO-
153 PM MDT SUN SEP 4 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL CHEYENNE COUNTY IN
EAST CENTRAL COLORADO UNTIL 215 PM MDT...

AT 152 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTH OF EADS...OR 27 MILES SOUTHWEST OF CHEYENNE
WELLS...MOVING NORTHEAST AT 50 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
KIT CARSON.

LAT...LON 3890 10275 3877 10245 3861 10259 3861 10289
TIME...MOT...LOC 1952Z 208DEG 42KT 3860 10277

024
Special weather statement, Sep 4, 2:36 PM MDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
236 PM MDT SUN SEP 4 2016

COZ091-092-042045-
KIT CARSON COUNTY CO-CHEYENNE COUNTY CO-
236 PM MDT SUN SEP 4 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KIT CARSON AND
NORTHEASTERN CHEYENNE COUNTIES IN EAST CENTRAL COLORADO UNTIL 245 PM
MDT...

AT 235 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES NORTH OF CHEYENNE WELLS...MOVING NORTHEAST AT 35 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN KIT
CARSON AND NORTHEASTERN CHEYENNE COUNTIES IN EAST CENTRAL COLORADO.

THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 153 AND 179.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
EAST CENTRAL COLORADO...AND WEST CENTRAL KANSAS.

LAT...LON 3920 10227 3899 10204 3899 10205 3883 10237
      3897 10252
TIME...MOT...LOC 2035Z 229DEG 30KT 3895 10238

HUSTED
Local storm report, Sep 4, 3:02 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
302 PM MDT SUN SEP 04 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 PM     FLOOD            HILL CITY               39.37N 99.85W
09/04/2016                   GRAHAM             KS   LAW ENFORCEMENT

            SOUTH FORK OF THE SOLOMON RIVER IS CURRENTLY AT FLOOD
            STAGE, 9 FEET, AND CAUSING MINOR FLOODING NEAR THE RIVER.
            ALSO THE STREAMS FLOWING INTO THE SOUTH FORK OF THE
            SOLOMON RIVER ARE ALSO FLOODING. DISPATCH ALSO MENTIONED
            THAT HE HAD RECEIVED AN UNOFFICIAL REPORT OF 9.5 INCHES
            OF RAIN LAST NIGHT.

&&

MBULLER
Local storm report, Sep 4, 3:07 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
307 PM MDT SUN SEP 04 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     FLOOD            LENORA                  39.61N 100.00W
09/04/2016                   NORTON             KS   EMERGENCY MNGR

            THE EM REPORTED THAT WATER WAS STILL COVERING MANY ROADS
            AND BRIDGES IN THE COUNTY. IN ADDITION, PRAIRIE DOG CREEK
            AND THE NORTH FORK OF THE SOLOMON RIVER ARE ALSO OUT OF
            THEIR BANKS.

&&

MBULLER
Local storm report, Sep 4, 3:14 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
314 PM MDT SUN SEP 04 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0313 PM     TSTM WND GST     TRIBUNE                 38.47N 101.75W
09/04/2016  E60 MPH          GREELEY            KS   TRAINED SPOTTER

            ESTIMATED 60 MPH WINDS WITH DIME SIZED HAIL

&&

JN

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 3, 6:08 PM MDTSevere Thunderstorm WarningGLDSherman52 min
Sep 3, 6:11 PM MDTSevere Thunderstorm WarningGLDCheyenne, Rawlins49 min
Sep 3, 6:13 PM MDTTornado WarningGLDGraham32 min
Sep 3, 6:26 PM MDTFlash Flood WarningGLDDecatur, Norton10 hr
Sep 3, 6:39 PM MDTSpecial Weather StatementGLDNorton36 min
Sep 3, 6:44 PM MDTSevere Thunderstorm WarningGLDGraham46 min
Sep 3, 6:49 PM MDTSevere Thunderstorm WarningGLDGreeley, Wallace21 min
Sep 3, 6:56 PM MDTSevere Thunderstorm WarningGLDCheyenne, Rawlins49 min
Sep 3, 7:00 PM MDTFlash Flood WarningGLDCheyenne, Rawlins8 hr
Sep 3, 7:02 PM MDTSpecial Weather StatementGLDSherman13 min
Sep 3, 7:11 PM MDTFlash Flood WarningGLDGraham9 hr
Sep 3, 7:22 PM MDTSpecial Weather StatementGLDDecatur23 min
Sep 3, 7:27 PM MDTSpecial Weather StatementGLDGraham33 min
Sep 3, 7:43 PM MDTSevere Thunderstorm WarningGLDSherman47 min
Sep 3, 7:47 PM MDTSpecial Weather StatementGLDNorton13 min
Sep 3, 7:58 PM MDTSpecial Weather StatementGLDGraham32 min
Sep 3, 8:09 PM MDTFlash Flood WarningGLDGraham, Norton8 hr
Sep 3, 8:11 PM MDTSpecial Weather StatementGLDRawlins19 min
Sep 3, 8:12 PM MDTSevere Thunderstorm WarningGLDThomas25 min
Sep 3, 8:20 PM MDTSpecial Weather StatementGLDSherman10 min
Sep 3, 8:31 PM MDTSpecial Weather StatementGLDGraham29 min
Sep 3, 8:38 PM MDTFlash Flood WarningGLDDecatur, Rawlins6 hr
Sep 3, 8:51 PM MDTSevere Thunderstorm WarningGLDGraham39 min
Sep 3, 8:54 PM MDTSpecial Weather StatementGLDDecatur36 min
Sep 3, 9:05 PM MDTSpecial Weather StatementGLDCheyenne10 min
Sep 3, 9:24 PM MDTSpecial Weather StatementGLDCheyenne21 min
Sep 3, 9:27 PM MDTSpecial Weather StatementGLDGraham33 min
Sep 3, 9:31 PM MDTSevere Thunderstorm WarningGLDCheyenne26 min
Sep 3, 10:18 PM MDTSpecial Weather StatementGLDCheyenne12 min
Sep 3, 10:18 PM MDTSevere Thunderstorm WarningGLDGraham42 min
Sep 3, 10:29 PM MDTSevere Thunderstorm WarningGLDCheyenne, Rawlins46 min
Sep 3, 10:57 PM MDTSevere Thunderstorm WarningGLDGraham33 min
Sep 3, 11:23 PM MDTSpecial Weather StatementGLDRawlins22 min
Sep 4, 12:46 AM MDTRiver Flood WarningGLDNorton41 hr
Sep 4, 1:14 AM MDTFlash Flood WarningGLDDecatur, Norton, Rawlins, Sheridan, Thomas3 hr
Sep 4, 4:23 AM MDTAreal Flood WarningGLDDecatur, Graham, Norton, Sheridan24 hr
Sep 4, 4:49 AM MDTFlash Flood WatchGLDCheyenne, Decatur, Gove, Graham, Logan, Norton and 5 more17 hr
Sep 4, 2:08 PM MDTSevere Thunderstorm WarningGLDGreeley67 min
Sep 4, 2:45 PM MDTSevere Thunderstorm WarningGLDSherman, Wallace45 min
Sep 4, 3:09 PM MDTSevere Thunderstorm WarningGLDCheyenne51 min
Sep 4, 3:28 PM MDTSpecial Weather StatementGLDSherman17 min
Sep 4, 3:43 PM MDTSevere Thunderstorm WarningGLDCheyenne51 min
Sep 4, 3:47 PM MDTSpecial Weather StatementGLDCheyenne, Sherman28 min
Sep 4, 3:54 PM MDTSevere Thunderstorm WarningGLDCheyenne, Rawlins, Sherman, Thomas51 min
Sep 4, 3:58 PM MDTSevere Thunderstorm WarningGLDLogan, Wichita47 min
Sep 4, 4:40 PM MDTFlash Flood WarningGLDGreeley, Logan, Wichita6 hr
Sep 4, 4:43 PM MDTSevere Thunderstorm WarningGLDLogan, Wichita62 min
Sep 4, 4:52 PM MDTSpecial Weather StatementGLDLogan23 min
Sep 4, 5:11 PM MDTSevere Thunderstorm WarningGLDLogan64 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.